I have a lot going on. Mainly all the things I discuss on this blog. With several more issues, I don’t mention. Not that I don’t want to share. It is hard to type out my thoughts when I have them.
I was in my doctor’s office crying. I am fat and depressed. My depression leads to my eating. I was sharing about my child and situation, and she totally understood. This would be the last time I would be seeing this particular doctor because she is going to a different field.
We decided on Wellbutrin. A low dose and I would follow up with my new doctor. Well, the low dose was doing it thing. I was more awake and actually have many good days. So I met with my new doctor, and we decided to increase the dosage. I know I am an addict. If this works more must work better. Well after a week I wish I didn’t have those thoughts. I broke out in hives all over my body. Red itchy bumps.
I looked on the internet finding that to be one of the side effects. I couldn’t sleep my skin felt like it was on fire. It was the worst. Online they said it could last for weeks. Of course, it did. I went to urgent care got a steroid shot and a steroid pack to take. Nothing would work. I bought Allegra, Clariton, Zyertec. The only thing that would help was Benadryl. Which made me tired as hell. It was tired or scratch my body uncontrollably.
Urgent care told me to stop taking the medication immediately. I think I am done with the antidepressant thing. Am I depressed yes I am? That rash almost took me over the edge. I am very sensitive to medications. I can’t do it. A friend said try Prozac. I told her no thank you I am done.